Had a Vitamin A plus peptides peel Thursday evening. Broke out in a rash Friday Afternoon only to wake up with an extremely swollen face, Is this normal and how long should I expect this swelling to last?
How Long Will Swelling Last After Vitamin A Plus Peptides Peel?
Doctor Answers (2)
Irritation from Vitamin A with Peptides Peel
The problem with many peels is that they are done differently by each esthetician, and there is no specific peel training or regulation. That means you can end up with a lot of problems: overuse of products, conflicting products put on together, rashes, burns, etc. It sounds to me like you've had a bad reaction to something in the peel (possibly the peptides) and no, it's not normal. I would suggest you apply hydrocortisone 1%, available OTC from any pharmacy for a few dollars, after cool water, a few times everyday. If the redness doesn't subside, or you get itching or more swelling, see a dermatologist. You might need to get a shot of cortisone to help your body counter the problems with the peel. And don't get another one of these!
This is such a mild peel that this amount of swelling is not normal.
These types of peels are largely unregulated. That means you really have not idea precisely what is in that peel. However, it sure sounds like you might be allergic to something in that peel. If your face does not settle down in a day or so, consider being seen urgently by a board certified dermatologist. Don't return to the esthetician who did this peel.
Web reference: http://www.lidlift.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.